So I started taking Lexapro on November 6th. And I am really happy with the results so far. It has really helped with the shortness of breath and my anxiety and depression. I had a couple headaches and stuff as normal side effects in the beginning but Iâ€™m been with my boyfriend for well over a year and now the last two times that we have done any sexual I have not been able to climax. I never had a problem before and I always climax with him. And especially the recent times I thought that I should have been able to have an orgasm because we havenâ€™t done anything in two months.
Has anyone ever experienced this on any medication and if they have does it go away? Is it just another side effect that will eventually go away or is it something that stays with you as long as you keep taking the medication?
I had the exact same problem with lexapro and I'm a guy. My wife thought she didn't turn me on anymore, and after 45 minutes of trying, I'd give up. I eventually switched medications because of this issue.
I had this problem BADLY. To the point where I didn't even want to do anything. Love you, good night. lol
Finally I went to the doctor about this (among other side effects) and he put me on Wellbutrin as well. Taking them both together, my side effects have pretty much dissapeared and I feel great! If this is a major problem, you want to say something to your doctor.
Ugh, I had this problem with both Lexapro and Paxil. I sometimes felt like I had a sex drive, but I, ahem, experienced a lot of dryness so even if I was in the mood, it didn't matter because without a lot of KY, which wasn't always handy, it was uncomfortable and usually got us OUT of the mood.